# SDR UPS02838406

- Difficulty date: May 12, 2002
- Submitted: May 29, 2002
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- Aircraft time: 65,890 hours, 25,353 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 37544731N
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 A-PIT L-31-L STA 380-400 SPLICE IS CRACKED 4 INCHES LONG.  REMOVED CRACKED FITTING SPLICE IAW DC8 SRM 51-1-20D, LOCATED DRILLED AND DEBURRED NEW FITTING, INSTALLED AT LONG 31L, STA 390 IAW DC8 SRM 51-1-20D.
